# SDR NSVA200600146

- Difficulty date: September 20, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 25,862 hours, 30,172 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 703072
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE DETECT FAIL LIGHT ON THE TEE-HANDLE WOULD NOT ILLUMINATE.  AFTER TROUBLESHOOTING SYSTEM, FOUND THE LT ENGINE FORWARD FIRE DETECTION LOOP WAS INOP.  REMOVED AND REPLACED LT ENGINE FORWARD FIRE DETECTION LOOP IAW 26-11-05, PN ON/OFF 703072.
